# SDR DHL200080372C

- Difficulty date: January 28, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5701473502
- Part serial: 121327
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING NR 5 FLAP VANE UPPER SKIN DELAMINATED.  REMOVED VANE AND REPAIRED IAW MM 27-51-14, INSTALLED VANE IAW MM 27-51-14 PG 201, 202 203.  OPERATIONAL CHECK GOOD IAW MM 27-51-14 PG 202 & 203.  N/R 1015
